Opuscula Mathematica

Opuscula Math.
 25
, no. 2
 (), 325-332
Opuscula Mathematica

The exact values of nonsquare constants for a class of Orlicz spaces


Abstract. We extend the \(M_{\triangle}\)-condition from [Han J.,Li X.: On Exact Value of Packing for a Class of Orlicz Spaces. (Chinese), Journal of Tongji Univ. 30 (2002) 7, 895–899] and introduce the \(\Phi_{\triangle}\)-condition at zero. Next we discuss nonsquare constant in Orlicz spaces generated by an \(N\)-function \(\Phi(u)\) which satisfy \(\Phi_{\triangle}\)-condition. We obtain exact value of nonsquare constant in this class of Orlicz spaces equipped with the Luxemburg norm.
Keywords: nonsquare constant, Orlicz space, \(\Phi_{\triangle}\)-condition.
Mathematics Subject Classification: 46B20, 46E30.
Cite this article as:
Jincai Wang, The exact values of nonsquare constants for a class of Orlicz spaces, Opuscula Math. 25, no. 2 (2005), 325-332
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.